Embedding into almost factorizable orthodox semigroups

Hartmann, Miklós: Embedding into almost factorizable orthodox semigroups. Acta scientiarum mathematicarum, (73) 1-2. pp. 71-89. (2007)

[img] Cikk, tanulmány, mű
math_073_numb_001_002_071-089.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 1-2
Page Range: pp. 71-89
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 89. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16176

Actions (login required)

View Item View Item